Aa
A
A
A
Close
ADD / ADHD Community
3.37k Members
Avatar universal

Vyvanse-shortness of breath

I have been taking vyvanse for 3 days to treat ADHD. I was feeling pretty good until this morning I was walking up a hill and noticed some shortness of breath. Then later I was just walking across flat ground and noticed the same. I've also noticed some weird chest sensations and heart palpitations. hen I was looking through the symptoms and the sudden death warnings, so I called my doctor but he took so long to get back to me that I went to an instacare and they gave me an EKG which read as normal. I just keep reading the warning labels on vyvanse and freaking myself out. Should I just stop taking it? Is the shortness of breath normal and will it go away? How long before it goes away?
1 Responses
189897 tn?1441130118
COMMUNITY LEADER
If you were doing your normal routine and never, ever, had this problem - then maybe cause for concern.  However, anxiety will do the same thing to you.   I do know that in this recent study - "Stimulant medication for the treatment of attention-deficit/hyperactivity disorder (ADHD) in children with congenital heart disease (CHD) does not affect heart rate or blood pressure and can be safely administered in this patient population, new research suggests."  From - http://www.medscape.com/viewarticle/852555?src=wnl_edit_tpal&uac=96999MR
    Hope this helps.
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?